Skip to content

David Holt

3 papers in the library · 498 citations · publishing 2009-2019

Papers

Sort Most recent Most cited

Variability in content and dissolution profiles of MDMA tablets collected in the UK between 2001 and 2018 – A potential risk to users?

Drug Testing and Analysis April 22, 2019 Lewis Couchman, Anca Frinculescu, Catarina Sobreira et al. 35 citations

Abstract 3,4‐Methylenedioxymethamphetamine (MDMA, Ecstasy) tablets are widely used recreationally, and not only vary in appearance, but also in MDMA content. Recently, the prevalence of high‐content tablets is of concern to public health authorities. To compare UK data with other countries, we evaluated MDMA content of 412 tablets collected from the UK, 2001–2018, and investigated within‐batch...

DOI: 10.1002/dta.2605 (opens in new tab) MDMA Ecstasy Dissolution Immediate release +1

Cannabidiol inhibits THC-elicited paranoid symptoms and hippocampal-dependent memory impairment

Journal of Psychopharmacology October 5, 2012 Amir Englund, Paul D. Morrison, Judith Nottage et al. 463 citations

Community-based studies suggest that cannabis products that are high in Δ⁹-tetrahydrocannabinol (THC) but low in cannabidiol (CBD) are particularly hazardous for mental health. Laboratory-based studies are ideal for clarifying this issue because THC and CBD can be administered in pure form, under controlled conditions. In a between-subjects design, we tested the hypothesis that pre-treatment...

The acute effects of synthetic intravenous Delta9-tetrahydrocannabinol on psychosis, mood and cognitive functioning.

Psychological Medicine October 2009 Paul D. Morrison, V Zois, D A McKeown et al.

Recent work suggests that heavy use of cannabis is associated with an increased risk of schizophrenia-like psychosis. However, there is a dearth of experimental studies of the effects of the constituents of cannabis, such as Delta9-tetrahydrocannabinol (THC). In a study of intravenous (i.v.) synthetic THC in healthy humans, we aimed to study the relationship of the psychotic symptoms induced by...